Solution of a problem in the theory of the Frankl' problem for equations of mixed type
Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 60-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_1_a7,
author = {N. Yu. Kapustin and K. B. Sabitov},
title = {Solution of a problem in the theory of the {Frankl'} problem for equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {60--68},
year = {1991},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_1_a7/}
}
TY - JOUR AU - N. Yu. Kapustin AU - K. B. Sabitov TI - Solution of a problem in the theory of the Frankl' problem for equations of mixed type JO - Differencialʹnye uravneniâ PY - 1991 SP - 60 EP - 68 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_1_a7/ LA - ru ID - DE_1991_27_1_a7 ER -
N. Yu. Kapustin; K. B. Sabitov. Solution of a problem in the theory of the Frankl' problem for equations of mixed type. Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 60-68. http://geodesic.mathdoc.fr/item/DE_1991_27_1_a7/